Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 70, NWS Austin/San Antonio, TX

May 20, 20114 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 20, 2011, 7:49 PM CDT for 4 counties in Texas. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 7:49 PM CDT (00:49 UTC)
Expired
May 20, 2011, 8:30 PM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Hays County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 46 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:51 PM CDTHAIL 0.88Bee Cave, TX
May 20, 8:10 PM CDTTSTM WND DMG7 N Austin, TXMEDIA RELAYED REPORT FROM PUBLIC OF TREE DAMAGE IN THE ALLENDALE NEIGHBORHOOD.
May 20, 8:11 PM CDTHAIL 0.752 Ese Bee Cave, TX
May 20, 8:12 PM CDTHAIL 0.254 Nne Austin, TX
May 20, 8:18 PM CDTHAIL 0.54 Nnw Austin, TXPEA TO MARBLE SIZE HAIL THAT LASTED 4 MINUTES.
May 20, 8:18 PM CDTHAIL 0.54 Nnw Austin, TXPEA TO MARBLE SIZE HAIL THAT LASTED 4 MINUTES REPORTED IN CAMP MABRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:28 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-251 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS54 KEWX 210049
SVREWX
TXC021-209-453-491-210130-
/O.NEW.KEWX.SV.W.0070.110521T0049Z-110521T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BASTROP COUNTY...
  NORTH CENTRAL HAYS COUNTY...
  CENTRAL TRAVIS COUNTY...
  SOUTH CENTRAL WILLIAMSON COUNTY...

* UNTIL 830 PM CDT.

* AT 746 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR WEST LAKE HILLS...OR 6 MILES WEST OF              
  AUSTIN...AND MOVING EAST TOWARDS THE I-35 CORRIDOR AT 45 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE ROLLINGWOOD...WINDEMERE...
  ROUND ROCK...PFLUGERVILLE...MANOR AND HUTTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3062 9749 3026 9735 3016 9804 3034 9802
TIME...MOT...LOC 0049Z 250DEG 41KT 3031 9782

$$
1 follow-up statement
448 
WWUS54 KEWX 210108
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 PM CDT FRI MAY 20 2011

TXC021-209-453-491-210130-
/O.CON.KEWX.SV.W.0070.000000T0000Z-110521T0130Z/
WILLIAMSON TX-TRAVIS TX-BASTROP TX-HAYS TX-
808 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTH CENTRAL HAYS...NORTH CENTRAL BASTROP...CENTRAL TRAVIS AND
SOUTH CENTRAL WILLIAMSON COUNTIES...

AT 805 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS 
LOCATED NEAR MANOR...OR NEAR PFLUGERVILLE...MOVING EAST TOWARD THE 
I-35 CORRIDOR AT 45 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE HUTTO AND RICES CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3062 9749 3026 9735 3016 9804 3034 9802
TIME...MOT...LOC 0107Z 250DEG 41KT 3038 9760

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:57 PM CDT, 52 minutes earlier.

Area forecast discussion, May 20, 6:57 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT FRI MAY 20 2011

.UPDATE...
TO REMOVE REMAINING COUNTIES FROM SEVERE THUNDERSTORM WATCH 313.

.DISCUSSION...
CONVECTION CONTINUES TO DECREASE THIS EVENING...AND THE THREAT FOR
SEVERE THUNDERSTORMS HAS DIMINISHED. HAVE REMOVED THE REMAINING
COUNTIES FROM SEVERE THUNDERSTORM WATCH 313. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ARE STILL POSSIBLE THROUGH THIS EVENING
ACROSS EASTERN PORTIONS OF THE REGION.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT FRI MAY 20 2011/

DISCUSSION...
SEE AVIATION DISCUSSION.

AVIATION...
SHOWERS AND THUNDERSTORMS ARE DIMINISHING THIS EVENING...BUT ARE
STILL POSSIBLE AT KAUS THROUGH 02Z. OTHERWISE...EXPECT MVFR CIGS
TO DEVELOP AT I-35 TERMINALS AROUND 03Z WITH MVFR VSBYS IN
HAZE/MIST POSSIBLE BETWEEN 06-15Z. IMPROVEMENT SATURDAY WILL BE
SLOW...TO VFR BY EARLY AFTERNOON. ISOLATED THUNDERSTORMS ARE
POSSIBLE NEAR I-35 TERMINALS SATURDAY AFTERNOON/EVENING...BUT
COVERAGE WILL BE ISOLATED. AT KDRT...VFR CONDITIONS ARE FORECAST
TO PERSIST EXCEPT FOR A BRIEF WINDOW BETWEEN 11-14Z WHEN MVFR
CONDITIONS ARE POSSIBLE.

PREV DISCUSSION... /ISSUED 554 PM CDT FRI MAY 20 2011/

DISCUSSION...
CONVECTIVE ACTIVITY IS BEGINNING TO WANE AS REGIONAL CAPE VALUES
HAVE DROPPED OFF DRAMATICALLY OVER THE LAST HOUR OR SO. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS
EVENING MAINLY ALONG AND EAST OF HIGHWAY 281. HOWEVER...THE THREAT
FOR SEVERE THUNDERSTORMS APPEARS TO BE LIMITED TO THE NORTHEASTERN
TIER OF THE CWA. THEREFORE HAVE CANCELLED THE SEVERE THUNDERSTORM
WATCH FOR ALL COUNTIES...EXCEPT...TRAVIS...WILLIAMSON...BASTROP...AND
LEE. THE SEVERE THUNDERSTORM WATCH FOR THESE FOUR COUNTIES
CONTINUES UNTIL 8 PM.

PREV DISCUSSION... /ISSUED 332 PM CDT FRI MAY 20 2011/

DISCUSSION...
LINES OF STORMS ARE DEVELOPING ALONG AND EAST OF THE DRY-LINE MAINLY
AFFECTING THE NORTHEASTERN HILL COUNTRY FROM LLANO TO LOCKHART TO
BASTROP LINE. THESE STORMS WILL CONTINUE TO PROPAGATE EAST NORTHEAST
THIS AFTERNOON AND EVENING. SOME OF THESE STORMS HAVE ALREADY
PRODUCED NICKEL SIZE HAIL(.88 INCH) OVER THE NORTHERN PART OF LLANO
COUNTY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING FOR
MUCH OF THE NORTHERN HILL COUNTRY AND FAR EASTERN COUNTIES OF SOUTH
CENTRAL TEXAS. THE MAIN THREATS OF THESE STORMS ARE LARGE HAIL AND
DAMAGING WINDS.

AS OF 300 PM...THE EASTERN HALF OF SOUTH CENTRAL TEXAS WAS REPORTING
DEW POINT TEMPS AROUND THE MID 60S AND LOW 70S WHILE UNSTABLE
CONDITIONS ALOFT ARE FAVORABLE FOR ISOLATED STRONG TO SEVERE STORMS.
WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE LATE TONIGHT AS STORMS
MOVE EASTWARD AND AWAY FROM SOUTH CENTRAL TEXAS.

ANOTHER...ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ON
SATURDAY AFTERNOON AS DRY-LINE APPROACHES HIGHWAY 83...LEAVING MOST
OF THE EASTERN HALF OF SOUTH CENTRAL TEXAS UNDER THE INFLUENCE OF
ABUNDANT WARM/MOIST AIRMASS. BY SUNDAY...SOME LINGERING SHOWERS OR
STORMS ARE POSSIBLE MAINLY ACROSS THE EDWARDS PLATEAU DURING THE
LATE AFTERNOON/EVENING HOURS.

FOR MONDAY AND TUESDAY...EXPECT PARTLY CLOUDY SKIES ACROSS MUCH OF
THE AREA WITH DAYTIME TEMPS AROUND THE LOW 90S AND NEAR 100 ACROSS
THE RIO GRANDE PLAINS.

ON WEDNESDAY...A PACIFIC COLD FRONT IS EXPECTED TO COME ACROSS SOUTH
CENTRAL TEXAS. HAVE INTRODUCED A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE SOUTHEASTERN COUNTIES. ONCE THE
FRONT PASSES ON WEDNESDAY...DRY AND STABLE WEATHER CONDITIONS ARE
ANTICIPATED FOR THE REMAINDER OF THE WEEK INCLUDING THE NEXT
UPCOMING WEEKEND.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS WESTERN VAL
VERDE COUNTY AS RELATIVE HUMIDITIES DROP TO THE TEENS AND 20S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  94  74  93  73 /  50  20  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  94  75  92  73 /  50  20  20  10  10
NEW BRAUNFELS MUNI AIRPORT     71  93  73  92  74 /  50  20  20  10  10
BURNET MUNI AIRPORT            68  92  71  88  71 /  50  20  20  20  10
DEL RIO INTL AIRPORT           63  96  75  95  74 /  10  10  10  20  10
GEORGETOWN MUNI AIRPORT        71  92  73  90  72 /  50  20  20  20  10
HONDO MUNI AIRPORT             66  96  73  95  75 /  30  10  20  10  10
SAN MARCOS MUNI AIRPORT        72  92  75  91  75 /  50  20  20  10  10
LA GRANGE - FAYETTE REGIONAL   74  92  75  90  75 /  50  20  20  10  10
SAN ANTONIO INTL AIRPORT       71  92  75  92  75 /  40  10  20  10  10
STINSON MUNI AIRPORT           71  95  75  94  76 /  40  10  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...11
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, May 20, 7:03 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT FRI MAY 20 2011

TXZ171>173-183>194-202>209-217>225-228-220015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
703 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS OVER THE WESTERN
COUNTIES SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 20, 3:54 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT FRI MAY 20 2011

TXZ171-172-202145-
BURNET-LLANO-
354 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LLANO AND
NORTHERN BURNET COUNTIES UNTIL 445 PM CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMPASAS TO 5 MILES
EAST OF BUCHANAN DAM...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BURNET...
  BERTRAM...
  LAKE VICTOR...
  SUNNYLANE...
  WATSON...
  OATMEAL...
  SHADY GROVE...
  JOPPA...
  BRIGGS...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 20, 4:12 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
412 PM CDT FRI MAY 20 2011

TXZ171-202145-
LLANO-
412 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO COUNTY UNTIL
445 PM CDT...

AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF KINGSLAND...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KINGSLAND...
  GAINESVILLE...
  BLUFFTON...
  SUNRISE BEACH VILLAGE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 20, 4:25 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             17 NE TOW               31.03N  98.23W
05/20/2011  M0.88 INCH       BURNET             TX   PUBLIC

            NICKEL TO DIME HAIL.

&&

EVENT NUMBER EWX1100200

AKF
Special weather statement, May 20, 5:17 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
517 PM CDT FRI MAY 20 2011

TXZ172-173-202245-
BURNET-WILLIAMSON-
517 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND
NORTHEASTERN BURNET COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BERTRAM...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JOPPA...
  MAHOMET...
  WATSON...
  ANDICE...
  BRIGGS...
  FLORENCE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 20, 5:23 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             10 N BURNET             30.91N  98.24W
05/20/2011  E0.75 INCH       BURNET             TX   PUBLIC

&&

EVENT NUMBER EWX1100201

CJM
Local storm report, May 20, 5:25 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             BERTRAM                 30.74N  98.05W
05/20/2011  M0.25 INCH       BURNET             TX   PUBLIC

&&

EVENT NUMBER EWX1100202

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:04 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis26 min
May 20, 8:27 PM CDTSevere Thunderstorm WarningEWXCaldwell, Hays, Travis23 min
May 20, 8:58 PM CDTSevere Thunderstorm WarningEWXHays, Travis32 min
May 20, 8:59 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson61 min
May 20, 9:22 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee, Travis38 min
May 20, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell43 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays43 min
May 21, 4:58 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano, Williamson47 min
May 21, 5:44 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson46 min
May 21, 6:00 PM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
May 21, 6:00 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano45 min
May 21, 6:29 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson46 min
May 21, 6:52 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson38 min
May 21, 6:59 PM CDTTornado WarningEWXBurnet31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.